# SDR CA050301003

- Difficulty date: February 23, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 26,535 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2730 · Elevator Control System
- Part: Lever
- Part number: 298G3096
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PREFLIGHT INSPECTION, NOTICED DEFORMITY ON LEVER ASSY. PART REPLACED WITH SERVICEABLE UNIT.
